Publication: An approximate analytical solution of the fractional multi-dimensional Burgers equation by the homotopy perturbation method
dc.contributor.author | Pattira Sripacharasakullert | en_US |
dc.contributor.author | Wannika Sawangtong | en_US |
dc.contributor.author | Panumart Sawangtong | en_US |
dc.contributor.other | King Mongkut's University of Technology North Bangkok | en_US |
dc.contributor.other | Mahidol University | en_US |
dc.contributor.other | Commission on Higher Education | en_US |
dc.date.accessioned | 2020-01-27T09:12:28Z | |
dc.date.available | 2020-01-27T09:12:28Z | |
dc.date.issued | 2019-12-01 | en_US |
dc.description.abstract | © 2019, The Author(s). This article deals with the fractional multi-dimensional Burgers equation in the sense of the Caputo fractional derivative. An approximate analytical solution of the problem is established by the homotopy perturbation method (HPM). Furthermore, the convergence analysis and the error estimation derived by the HPM are shown. | en_US |
dc.identifier.citation | Advances in Difference Equations. Vol.2019, No.1 (2019) | en_US |
dc.identifier.doi | 10.1186/s13662-019-2197-y | en_US |
dc.identifier.issn | 16871847 | en_US |
dc.identifier.issn | 16871839 | en_US |
dc.identifier.other | 2-s2.0-85068079400 | en_US |
dc.identifier.uri | https://repository.li.mahidol.ac.th/handle/20.500.14594/51207 | |
dc.rights | Mahidol University | en_US |
dc.rights.holder | SCOPUS | en_US |
dc.source.uri | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85068079400&origin=inward | en_US |
dc.subject | Mathematics | en_US |
dc.title | An approximate analytical solution of the fractional multi-dimensional Burgers equation by the homotopy perturbation method | en_US |
dc.type | Article | en_US |
dspace.entity.type | Publication | |
mu.datasource.scopus | https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=85068079400&origin=inward | en_US |